On polytopic inclusions as a modeling framework for systems with time-varying delays

Document type :
Journal articles
Complete list of metadatas

https://hal-supelec.archives-ouvertes.fr/hal-00524547
Contributor : Josiane Dartron <>
Submitted on : Friday, October 8, 2010 - 10:27:37 AM
Last modification on : Tuesday, June 4, 2019 - 11:08:06 AM

Identifiers

Collections

Citation

R.H. Gielen, Sorin Olaru, M. Lazar, W.P.M.H. Heemels, N. van de Wouw, et al.. On polytopic inclusions as a modeling framework for systems with time-varying delays. Automatica, Elsevier, 2010, 46 (3), pp.615-619. ⟨10.1016/j.automatica.2010.01.002⟩. ⟨hal-00524547⟩

Share

Metrics

Record views

303